Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/1071
Citations
Scopus Web of ScienceĀ® Altmetric
?
?
Type: Journal article
Title: Seasonal Generalized Exponential Probability Models with Application to Interstorm and Storm Durations.
Author: Lambert, M.
Kuczera, G.
Citation: Water Resources Research, 1998; 34(1):143-148
Publisher: AMER GEOPHYSICAL UNION
Issue Date: 1998
ISSN: 0043-1397
RMID: 0030006722
DOI: 10.1029/97WR02767
Appears in Collections:Civil and Environmental Engineering publications
Environment Institute publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.